# SDR ERAA097100

- Difficulty date: June 29, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N169EH
- Make and model: Bell 412
- Aircraft serial: 33064
- Aircraft time: 10,398 hours
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter-Gen
- Part time: 10,399 hours
- Component: Starter-Gen
- Component part number: 209060221001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN HAS BEARING FAILURE.  OVERHAULED AND TESTED.
